# SDR 9901926309

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 51-66
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK (PEK), FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 51-66.  RECONNECTED ELECTRICAL CONNECTOR.  OPERATIONAL CHECK GOOD.
